# SDR F3LA2012072600773

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 23,583 hours, 9,857 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM "F. USED / FOB DISAGREE" -ATB APPROXIMATELY 01308 - EMERGENCY DECLARED WITH AIR TURN BACK.  TROUBLESHOT IAW REF TSM 28-LL-00-81O-805A.  PERFORMED TEST 3B.
